One-Line Proof of the AM-GM Inequality

Karamzadeh, O. A. S.
July 2011
Mathematical Intelligencer;Jul2011, Vol. 33 Issue 2, p3
Academic Journal
The article presents information on Arithmetic Mean-Geometric Mean (AM-GM) Inequality which can be proved in one line.


Related Articles

  • A POSTERIORI ERROR BOUNDS FOR THE LINEARLY-CONSTRAINED VARIATIONAL INEQUALITY PROBLEM. Pang, Jong-Shi // Mathematics of Operations Research;Aug87, Vol. 12 Issue 3, p474 

    In this paper, we derive a posteriori error bounds of an approximate solution to a linearly-constrained variational inequality problem. Three measures of error are used, with each depending on a particular characterization of an exact solution and related to a certain class of iterative methods.

  • Decomposing regional income inequality in China and Indonesia using two-stage nested Theil decomposition method. Akita, Takahiro // Annals of Regional Science;Mar2003, Vol. 37 Issue 1, p55 

    The objective of this paper is to present an inequality decomposition method, the two-stage nested Theil decomposition method, which is an extension of the ordinary one-stage Theil decomposition method. The method is analogous to a two-stage nested design in the analysis of variance (ANOVA). It...

  • Two-Step Iterative Algorithms and Applications. Hajjafar, Ali; Verma, Ram U. // Journal of Applied Functional Analysis;Jul2006, Vol. 1 Issue 3, p327 

    First a general framework for two-step iterative algorithms is introduced and then it is applied to the approximation solvability of a system of two nonlinear variational inequality (SNVI) problems. Let K be a nonempty closed convex subset of a real Hilbert space H. The SNV I problem is stated...

  • Sharpness conditions in multidimensional analogs of V. A. Markov’s inequality. Skalyga, V. // Mathematical Notes;Nov/Dec2006, Vol. 80 Issue 5/6, p893 

    The article presents the dimensions of V. A. Markov's inequality. It discusses the sufficient conditions for the equality of the Euclidean space. It offers the mathematical equations of Markov inequality and Schaeffer and Duffin inequality. Several mathematical formulas are being used to prove...

  • Expansion of schooling and educational inequality in Europe: the educational Kuznets curve revisited. Meschi, Elena; Scervini, Francesco // Oxford Economic Papers;Jul2014, Vol. 66 Issue 3, p660 

    This article analyses the relationship between schooling expansion and educational inequality in a panel of developed countries over different birth cohorts. We extend previous literature by exploiting the longitudinal dimension of our data and by focussing on different measures of inequality....

  • EQUALIZERS IN THE CATEGORY OF COCOMPLETE COCATEGORIES. Keller, Bernhard; Manzyuk, Oleksandr // Journal of Homotopy & Related Structures;2007, Vol. 2 Issue 1, p85 

    We prove existence of equalizers in certain categories of cocomplete cocategories. This allows us to complete the proof of the fact that A1-functor categories arise as internal Hom-objects in the category of differential graded cocomplete augmented cocategories.

  • TWO LITTLE LINES. Tilley, Victoria // Mathematics Teaching;Sep2011, Issue 224, p19 

    The article presents a study on the interpretation and teaching of the equal sign among primary students. In this school-based research, pupil misconceptions about the equal sign were studied. The study showed that most students had an understanding that the sign instructs to write an outcome or...

  • Axiomatizations of a Class of Equal Surplus Sharing Solutions for TU-Games. VAN DEN BRINK, RENÉ; FUNAKI, YUKIHIKO // Theory & Decision;Sep2009, Vol. 67 Issue 3, p303 

    A situation, in which a finite set of players can obtain certain payoffs by cooperation can be described by a cooperative game with transferable utility, or simply a TU-game. A (point-valued) solution for TU-games assigns a payoff distribution to every TU-game. In this article we discuss a class...

  • A new discrete Hardy-type inequality with kernels and monotone functions. Kalybay, Aigerim; Persson, Lars-Erik; Temirkhanova, Ainur // Journal of Inequalities & Applications;10/7/2015, Vol. 2015 Issue 1, p1 

    A new discrete Hardy-type inequality with kernels and monotone functions is proved for the case $1< q< p<\infty$. This result is discussed in a general framework and some applications related to Hölder's summation method are pointed out.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics